Letters

Illegal “Mace” contains more toxic CN particles

BMJ 1995; 311 doi: https://doi.org/10.1136/bmj.311.7009.871b (Published 30 September 1995) Cite this as: BMJ 1995;311:871
  1. Robert A H Scott
  1. senior registrar Department of Ophthalmology, Queen's Medical Centre, Nottingham NG7 2UH

    EDITOR,--Jean-Paul Yih is right to warn of an imminent increase in the number of patients presenting as emergencies after exposure to O-chlorobenzylidine malononitrile (CS) gas.1 Eye injuries are likely to predominate. It should be borne in mind that illegally obtained tear gas may well be composed not of CS but of another of the family of lachrymatory agents. These chemicals display a range of toxic and irritant …

    View Full Text

    Sign in

    Log in through your institution

    Free trial

    Register for a free trial to thebmj.com to receive unlimited access to all content on thebmj.com for 14 days.
    Sign up for a free trial

    Subscribe